# SDR AALA202303286867

- Difficulty date: March 25, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A320*
- Aircraft serial: 6909
- Aircraft time: 20,622 hours, 7,964 cycles
- Engine: Iae V2533A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 21SN04300B
- Part serial: W64577
- Condition: Fault Message
- Location: Zone 400 - Nac/P
- Part time: 70,772 hours, 28,737 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO BNA, DURING FLIGHT INTERMITTENT FUEL CLOG #2 ENGINE CAUTION APPEARED AT LEAST 8 TIMES AFTER INITIAL EICAS CAUTION. THE AIRCRAFT LANDED SAFELY AT BNA WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE #2 ENGINE FUEL DIFFERENTIAL PRESSURE SWITCH PER AMM 73-34-15 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
